# SDR SWIA200922754

- Difficulty date: October 1, 2009
- Submitted: October 7, 2009
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 17,110 hours, 14,579 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHTS AND EMERGENCY OVERWING EXIT SIGN INOP.  (FLT 6175)  REPLACED NR 3 EMERGENCY LIGHT INVERTER.
